RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2001, Volume 56, Issue 3(339), Pages 181–184 (Mi umn412)  

Mathematical Events

Nikolai Aleksandrovich Shanin (on his 80th birthday)

M. A. Vsemirnov, E. A. Hirsch, D. Yu. Grigor'ev, G. V. Davydov, E. Ya. Dantsin, A. A. Ivanov, B. Yu. Konev, V. A. Lifshits, Yu. V. Matiyasevich, G. E. Mints, V. P. Orevkov, A. O. Slisenko


DOI: https://doi.org/10.4213/rm412

Full text: PDF file (106 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2001, 56:3, 601–605

Bibliographic databases:

Document Type: Personalia
MSC: 01A70

Citation: M. A. Vsemirnov, E. A. Hirsch, D. Yu. Grigor'ev, G. V. Davydov, E. Ya. Dantsin, A. A. Ivanov, B. Yu. Konev, V. A. Lifshits, Yu. V. Matiyasevich, G. E. Mints, V. P. Orevkov, A. O. Slisenko, “Nikolai Aleksandrovich Shanin (on his 80th birthday)”, Uspekhi Mat. Nauk, 56:3(339) (2001), 181–184; Russian Math. Surveys, 56:3 (2001), 601–605

Citation in format AMSBIB
\Bibitem{VseHirGri01}
\by M.~A.~Vsemirnov, E.~A.~Hirsch, D.~Yu.~Grigor'ev, G.~V.~Davydov, E.~Ya.~Dantsin, A.~A.~Ivanov, B.~Yu.~Konev, V.~A.~Lifshits, Yu.~V.~Matiyasevich, G.~E.~Mints, V.~P.~Orevkov, A.~O.~Slisenko
\paper Nikolai Aleksandrovich Shanin (on his 80th birthday)
\jour Uspekhi Mat. Nauk
\yr 2001
\vol 56
\issue 3(339)
\pages 181--184
\mathnet{http://mi.mathnet.ru/umn412}
\crossref{https://doi.org/10.4213/rm412}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1859742}
\zmath{https://zbmath.org/?q=an:1017.01517}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2001RuMaS..56..601V}
\transl
\jour Russian Math. Surveys
\yr 2001
\vol 56
\issue 3
\pages 601--605
\crossref{https://doi.org/10.1070/RM2001v056n03ABEH000412}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000172123200018}


Linking options:
  • http://mi.mathnet.ru/eng/umn412
  • https://doi.org/10.4213/rm412
  • http://mi.mathnet.ru/eng/umn/v56/i3/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:375
    Full text:104
    References:38
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019